# SDR SIMA20131113010

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 29,209 hours, 26,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 209
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR GROUND ILLUMINATING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP IAW AMM 33-50-06. OPS CHECKED GOOD.
